MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035423100
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available.
 
Event or Problem Description
The physician was unable to detached the coil after several detachment attempts; therefore, the physician decided to remove it.It was reported that as the coil was being removed, it prematurely detached, resulting in part of the coil protruding into the parent vessel.There were no reported clinical consequences to the patient.No further details were provided.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.From the information provided there was no indication that the device was not used as in accordance with the labeling or that this caused or contributed to the reported event.An assignable cause of undeterminable will be assigned to the event as the review and analysis of all available information was unable to indicate an assignable cause or probable assignable cause.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 3MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6001613
Report Number3008881809-2016-00202
Device Sequence Number77576
Product Code HCG
UDI-Device Identifier04546540675958
UDI-Public(01)04546540675958(17)190630(10)19100819
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K112385
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue NumberM0035423100
Device Lot Number19100819
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/05/2016
Supplement Report FDA Received Date01/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR